# SDR C2XA10CL121

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 28,343 hours, 21,200 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Brake
- Part number: 3635001001
- Part serial: 00328A
- Condition: Faulty
- Location: Te Flap
- Part time: 21,490 hours, 13,563 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2243 - THE CREW REPORTED A FLAP FAILURE AFTER TAKEOFF UPON FLAP RETRACTING.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT FLAP TRANSMISSION BRAKE.  OPERATIONAL CHECKS WERE GOOD.
